# SDR DALA13060165640

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Broken
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7 LBL 24, PASSENGER CABIN FLOORBEAM STABILIZER STRAP BROKEN.  CUT OUT DAMAGE, INSPECTED AND FABRICATED REPAIR  IAW ERA 384483-14MA TREAT AND PRIMED.
